# SDR CA111202007

- Difficulty date: December 1, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Curtis C46AAIRLIFT
- Aircraft time: 22,557 hours
- Engine: Pwa R280075
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Making Metal
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) ACFT WAS ON PPC RIDE.  LEFT ENGINE OIL QTY WAS OBSERVED TO BE LOW AND THE ENGINE WAS SHUTDOWN AND PROPELLER FEATHERED.   ACFT LANDED AND IT WAS FOUND TO HAVE ONLY 8 GALLONS LEFT IN THE TANK.  THE OIL WAS PUMPED OUT OF THE CRANKCASE BREATHER FOR UNKNOWN REASONS.  THE OIL SCREEN SHOWED METAL PARTICLES BELIEVED TO BE BEARING MATERIAL.  ENGINE WILL BE REMOVED FOR REPAIR.
